# SDR VNAA2020090311104

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 13,055 hours, 11,836 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Detached
- Location: 1df
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1DF OFF TRACK (NOT SEATED).  RE-SECURED SEAT 1DF IAW AMM 25-21-01-400-801.
